# SDR AALA20150731005

- Difficulty date: July 30, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 69,499 hours, 36,204 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29984113
- Condition: Faulty
- Location: Tailcone
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AS CREW CLOSED DOORS THE FLIGHT ATTENDANT REPORTED SMOKE IN THE AFT CABIN.  SLIDES WERE DEPLOYED & AIRCRAFT EVACUATED.  THE TAIL CONE SLIDE FAILED TO DEPLOY.
